Further experiences of toxic epidermal necrolysis incriminating allopurinol, pyrazolone and derivatives.

@article{Stratigos1972FurtherEO,
  title={Further experiences of toxic epidermal necrolysis incriminating allopurinol, pyrazolone and derivatives.},
  author={John D Stratigos and St. K. Bartsokas and John Capetanakis},
  journal={The British journal of dermatology},
  year={1972},
  volume={86 6},
  pages={
          564-7
        }
}
Summary.— Four cases of toxic epidermal necrolysis, confirmed by skin biopsy, are described. The first case was due to allopurinol. The second case was caused by a pyrazolone derivative in a patient who, 15 days previously, had developed an urticarial exanthem from tetanus antitoxin. In these 2 fatal cases Stevens–Johnson syndrome coexisted. In the remaining cases toxic epidermal necrolysis occurred alone and recovery was uneventful. 
BETA

Similar Papers

Topics from this paper.

Citations

Publications citing this paper.